# SDR SWAA2024100930077

- Difficulty date: August 24, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN STA847 TO STA867 AND LBL21 CEILING AREA AT AFT CARGO COMPARTMENT 2024-528434<[01] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS 847 TO BS 867 AND LBL 21 CEILING AREA AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 149A8100 SHEET 1; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] JOB COMPLETED
